# SDR AALA20130930017

- Difficulty date: September 30, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 36,640 hours, 14,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FWD REVEAL PANEL OF AFT CARGO DOOR STRUCTURE.  INSTALLED AFT CARGO DOOR CUTOUT FWD REVEAL IAW AARD 51-10-5 & IPC 53-11-10-48A.
